# SDR AALA202202158769

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737*
- Aircraft serial: 44479
- Aircraft time: 2,767 hours, 1,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 21C EMERGENCY LIGHT UNSECURE. REPOSITIONED AND SECURED LIGHT.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11.
